jaimee (deadpainter) wrote in ed_ucate,
jaimee
deadpainter
ed_ucate


I have a question, though I feel a bit awkward asking it. I am currently on 80 milligrams of PROZAC and 30 milligrams of Remeron. I wanted to know if anyone has had this experience or knows if there is relationship between meds and my situation. So here's the situation: I have a great relationship with my boyfriend and we have sex regularly. I have intense desires and feel pleasure but have not been able to completely climax. I am thinking this may be a side effect to my meds because my boyfriend is an excellent lover and he does everything he can for as long as he can. Perhaps this is because of my disconnection with my body in relation to my ed history, but do feel pleasure and sensation, just not that peek. Info and advice would be greatly appreciated.

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 11 comments